Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/3484
Title: Zero Temperature Coefficient behavior for Ellipsoidal MOSFET
Authors: CAMILLO, L. M.
LIMA, M. P. B.
PEIXOTO, M. A. P.
CORREIA, M. M.
GIMENEZ, S. P.
Issue Date: 2020
Journal: JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS)
Citation: CAMILLO, L. M.; LIMA, M. P. B.; PEIXOTO, M. A. P.; CORREIA, M. M.; GIMENEZ, S. P.. Zero Temperature Coefficient behavior for Ellipsoidal MOSFET. JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS), v. 1, p. 1-5, 2020.
Access Type: Acesso Restrito
DOI: 10.29292/jics.v15i2.166
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.